(Closed) Waaa my skin is wack after coming off bcp :(

posted 5 years ago in Wellness
Post # 3
Hostess
23620 posts
Honey Beekeeper
  • Wedding: September 2011

@Pink Asawa:  Girl, i totally hear ya. I’m interested in responses to this as well!

Post # 4
Member
10567 posts
Sugar Beekeeper
  • Wedding: January 2011

See a dermatologist.  There are so many different types of acne.

Post # 5
Member
680 posts
Busy bee

@Pink Asawa:  When I went off the pill about a year ago, i had the worst acne of my life. I had pimples that had their own heartbeats, I swear. My normal clinique face wash became too harsh for me and made my skin so dry. My aunt suggested I used Paula’s Choice face wash products, and I was super skeptical bc my aunt is kind of a health nut (no MSG, no preservatives, OMG THAT’s POISON DON”T EAT THAT!) kind of person. I don’t remember the excact stuff I used, but it was a face wash and a toner from that line. It worked wonders for me and helped to clear my face up. My hair also became more oily than normal, so I had to wash my hair more often. Aveeno worked best for me.

Post # 6
Member
982 posts
Busy bee
  • Wedding: February 2015

TELL ME ABOUT IT. 

My hair and skin have been crazy oily and I’m breaking out more than I ever did in high school. I’m commenting to follow because I haven’t found anything all that helpful yet! 

Post # 7
Member
561 posts
Busy bee
  • Wedding: September 2016

I went off for one month last October because I kept forgetting to go pick up my new pack. That ONE MONTH screwed my skin up well into FEBRUARY. It was awful. I would recommend being really gentle with your face until you can get your butt to a derm/doctor. I really wish I had sucked it up and gone to my doctor early on, rather than suffering through months of breakouts. But, I was stupidly embarrassed to go to the doctor for acne. And for me, my regular doctor usually tries to treat acne in clinic, so it would have been a twenty dollar co-pay and probably ten dollars in prescriptions. I likely spent three times that one skincare and makeup during that period, desperately trying to fix it!

Post # 8
Member
682 posts
Busy bee
  • Wedding: October 2015

@Pink Asawa:  

I feel your pain, mama. My skin went nuts after coming off The Pill. It also affected my period as I have not had one in more than four months. I know I’m not preggo because my husband has had the snip; we are childfree.

Try St.Ives Naturally Clear Apricot Scrub. Make sure you get the one labelled “Blemish and Blackhead Clearing”. I mix that with Spectro Jel for Acne and it works like a charm. I have barely any zits anymore.

 

Post # 9
Member
3771 posts
Honey bee
  • Wedding: August 2013 - Brookfield Zoo

Ooo I totally second Paula’s Choice products, although can’t speak specifically to your situation.  I’ve had acne ever since junior high though, and Paula’s Choice CLEAR line has helped immensely — it uses a cleanser, salicylic acid based product (chemicaly exfoliates), and benzoyl peroxide product (kills acne-causing bacteria).  Just pair with a moisturizer.

Aside from that, I’d also recommend seeing a dermatologist if you can, just because it’s a much easier way to pinpoint a solution.

Post # 10
Member
903 posts
Busy bee
  • Wedding: September 2012

Definitely see a dermatologist — they will be able to give you advice and products that are much more specific to your skin! I feel your pain 🙁 the same thing happened to me and it really sucked.

Post # 11
Member
680 posts
Busy bee

My skin didn’t clear up comepletely until maybe 3-4 months later. Horrible time.

Post # 12
Member
1278 posts
Bumble bee
  • Wedding: March 2013

@Pink Asawa:  I never read anything about having bad skin as a side effefct after coming off bc but holy moly my skin went NUTSO!!! I too have only been off 1 cycle, and I do NOT like this at all!

Post # 13
Member
777 posts
Busy bee
  • Wedding: October 2009

@Pink Asawa:  I JUST wrote a post on this last week so I feel your pain!! I went to the dermatologist and the scripts he gave me only made it worse, so I went the au naturale route thanks to some wonderful bees and it has made a HUGE difference!

I’m still using the cleanser he gave me – iS Clinical, but I’m also using Tea Tree Oil twice a day (after I wash my face) and I’m using raw, organic honey at night as a wash. I haven’t had a single pimple pop up on my face and my back (I know, ew) is nearly clear!! Hope this helps 🙂 🙂

Post # 15
Member
777 posts
Busy bee
  • Wedding: October 2009

@Pink Asawa:  Honestly, I’d try going the natural route before seeing a derm. They are so quick to write scripts and I honestly just blew $100 on stuff I’m not going to use because my skin is so sensitive. My face is just now back to holding moisture because the stuff he gave me dried me out soooooooooo much. Pick up some tea tree oil and see if it makes a difference first!

Post # 16
Member
332 posts
Helper bee
  • Wedding: August 2013

I have been off the BCP for several years now and still get acne that I know is the result of hormones because it pops up at the same time during my cycle without fail. I NEVER used to get chest or back acne while on the pill and now I get it constantly and it’s so gross. I’ve tried everything on my skin and have just given up and deal with it now, but I almost considered going on the pill to clear up my skin just for the wedding…. but then I would get the bloating associated with the pill and I don’t want that either right before my wedding. Good luck!

The topic ‘Waaa my skin is wack after coming off bcp :(’ is closed to new replies.

Find Amazing Vendors